MAUDE Adverse Event Report: IRADIMED CORPORATION MRIDIUM 3860+; INFUSION PUMP

IRADIMED CORPORATION MRIDIUM 3860+; INFUSION PUMP
Model Number 3860+
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event involved the infusion pump s/n (b)(6).The available information does not reasonably suggest that the device malfunctioned, as there is no evidence of a malfunction.Specifically, after the initial report, the device history log provided by the customer was reviewed for operational details.The history log indicated user error when loading the infusion set, logging a "check door-freeflow" alarm, and documenting a possible over-infusion of heparin.The most probable root cause of this event is user error in loading the infusion set.The customer reported that the patient had a preexisting condition, being treated for a hepatic abscess and pe, which may have contributed to the attp values reported.The customer confirmed that no evident or serious harm occurred to the patient.However, since the reported event resulted in medical intervention by means of medication adjustments to preclude or prevent permanent impairment, iradimed is reporting this event.
 
Event or Problem Description
It was reported that the customer experienced an event in which the rn programmed the mri-compatible pump with dual rn sign-off.The patient was taken to mri, where a new bag of heparin was started at 22:06, also with dual rn sign-off using the mri-compatible pump.The patient remained in mri and was brought back to the floor at 22:50.The rn noticed that the new bag of heparin was less than half full after only running for one hour.The rn paused the infusion, and a ptt was drawn.The pump was supposed to deliver 40.55 ml/hr, but it appears the patient received approximately 250 ml within 50 minutes.Although the facility confirmed that no obvious harm was noted from the event, they did report that medical intervention was required to preclude harm.

Brand Name
MRIDIUM 3860+
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer (Section G)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer Contact
leonardo aldarondo
1025 willa springs drive
winter springs, FL 32708
4076778022
MDR Report Key20305057
Report Number3005053560-2024-00004
Device Sequence Number7791589
Product Code FRN
UDI-Device Identifier00856038001089
UDI-Public0100856038001089
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K143369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3860+
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale